# SDR UIEA2020121502567

- Difficulty date: December 15, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,667 hours, 13,805 cycles
- Engine: Pwa PW4060
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: Malfunctioned
- Location: Rt Eng Anti Ice
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE INITIALLY STAYED ILLUMINATED WHEN SELECTED ON.  AFTER A FEW MINUTES IT WENT OUT AND OPERATED NORMALLY.  THIS OCCURRED AFTER ENGINE START.  PERFORMED OPERATIONS CHECK OF RIGHT ENGINE ANTI ICE VALVE, IAW 30-21-00.  NO DEFECTS NOTED AT THIS TIME.
